Deutsch
 
Benutzerhandbuch Datenschutzhinweis Impressum Kontakt
  DetailsucheBrowse

Datensatz

DATENSATZ AKTIONENEXPORT
  Uncertainty and the Size Distribution of Rewards from Innovation

Scherer, F. M., Harhoff, D., & Kukies, J. (2000). Uncertainty and the Size Distribution of Rewards from Innovation. Journal of Evolutionary Economics, 10(1-2), 175-200. doi:10.1007/s001910050011.

Item is

Basisdaten

einblenden: ausblenden:
Datensatz-Permalink: http://hdl.handle.net/11858/00-001M-0000-0019-92C0-F Versions-Permalink: http://hdl.handle.net/11858/00-001M-0000-0019-92C1-D
Genre: Zeitschriftenartikel

Externe Referenzen

einblenden:

Urheber

einblenden:
ausblenden:
 Urheber:
Scherer, F. M.1, Autor
Harhoff, Dietmar1, Autor              
Kukies, Jörg1, Autor
Affiliations:
1External Organizations, ou_persistent22              

Inhalt

einblenden:
ausblenden:
Schlagwörter: Innovation; Risk; Uncertainty; Skew distributions; Gibrat's Law
 Zusammenfassung:  Previous research has shown that the distribution of profit outcomes from technological innovations is highly skew. This paper builds upon those detailed findings to ask: what stochastic processes can plausibly be inferred to have generated the observed distributions? After reviewing the evidence, this paper reports on several stochastic model simulations, including a pure Gibrat random walk with monthly changes approximating those observed for high-technology startup company stocks and a more richly specified model blending internal and external market uncertainties. The most highly specified simulations suggest that the set of profit potentials tapped by innovators is itself skew-distributed and that the number of entrants into innovation races is more likely to be independent of market size than stochastically dependent upon it.

Details

einblenden:
ausblenden:
Sprache(n): eng - Englisch
 Datum: 2000
 Publikationsstatus: Im Druck publiziert
 Seiten: -
 Ort, Verlag, Ausgabe: -
 Inhaltsverzeichnis: -
 Art der Begutachtung: -
 Identifikatoren: DOI: 10.1007/s001910050011
 Art des Abschluß: -

Veranstaltung

einblenden:

Entscheidung

einblenden:

Projektinformation

einblenden:

Quelle 1

einblenden:
ausblenden:
Titel: Journal of Evolutionary Economics
Genre der Quelle: Zeitschrift
 Urheber:
Affiliations:
Ort, Verlag, Ausgabe: Berlin : Springer International
Seiten: - Band / Heft: 10 (1-2) Artikelnummer: - Start- / Endseite: 175 - 200 Identifikator: ISSN: 0936-9937
CoNE: /journals/resource/954925571863